| Model Number |
540-00-000 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2025-01824; 540-01-001, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Patient has had several surgeries.The patient currently had in an ulna implant.The surgeon had a custom humerus implant made and used allograft, cement, cables and plate.The surgeon put condyles in to link the custom implant to the ulna implant.Surgery was completed and successful.